Alert archive / Arkansas / River Flood Warnings in 2016

River Flood Warning 98, NWS Shreveport, LA

April 29, 2016McCurtain County, Oklahoma; Howard County, Little River County, Sevier County, Arkansas

NWS Shreveport, LA issued this river flood warning at Apr 29, 2016, 2:39 PM CDT for McCurtain County, Oklahoma; Howard County, Little River County, Sevier County, Arkansas. It took effect at Apr 29, 2016, 10:21 PM CDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 2:39 PM CDT (19:39 UTC)
In effect from
Apr 29, 2016, 10:21 PM CDT
Expired
May 2, 2016, 1:52 PM CDT
In force
64 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Major

Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Horatio (HRGA4). The gauge peaked at 31.41 ft at Apr 30, 2016, 8:00 PM CDT.

actionminormoderatemajor20253004/2904/3005/0105/0205/03
Action stage
20.5 ft
Minor stage
27 ft
Moderate stage
28.5 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07340000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

139 
WGUS44 KSHV 291939
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
239 PM CDT FRI APR 29 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-301939-
/O.NEW.KSHV.FL.W.0098.160430T0321Z-160502T1845Z/
/HRGA4.3.ER.160430T0321Z.160501T0000Z.160502T0045Z.NO/
239 PM CDT FRI APR 29 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Little River At Horatio, Arkansas.
* from this evening to Monday afternoon...or until the warning is 
  cancelled.
* At 200 PM Friday The stage was 19.4 feet. 
* Major flooding is forecast. 
* Flood stage is 27.0 feet. 
* Forecast...Rise above flood stage this Friday evening and continue
  to rise to near 31.0 feet by Saturday evening. The river will fall
  below flood stage by Sunday evening.
* Impact...Expect flooded boat ramps.  Secure livestock to higher
  ground.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

VIII.
5 follow-up statements
148 
WGUS84 KSHV 301353
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
853 AM CDT SAT APR 30 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC081-133-OKC089-011353-
/O.EXT.KSHV.FL.W.0100.160430T1553Z-160502T1120Z/
/IDBO2.1.ER.160430T1553Z.160501T0000Z.160501T1720Z.NO/
853 AM CDT SAT APR 30 2016

The flood warning continues for
  the Little River Near Idabel.
* until Monday morning...or until the warning is cancelled.
* At  8:30 AM Saturday The stage was 29.3 feet. 
* Minor flooding is forecast.
* Flood stage is 30.0 feet. 
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 31.2 feet BY this evening. The river will fall 
  below flood stage by tomorrow early afternoon.
* Impact...at 32.0 feet...Minor to moderate flooding with hundreds of 
  acres of lowland inundated. Farmers and ranchers must move cattle 
  and farm machinery to higher ground until the high water ends.

&&

LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489

$$

ARC061-081-133-OKC089-011352-
/O.EXT.KSHV.FL.W.0098.000000T0000Z-160503T1722Z/
/HRGA4.3.ER.160430T0831Z.160501T1800Z.160502T2322Z.NO/
853 AM CDT SAT APR 30 2016

...The flood warning extended until Tuesday afternoon...The flood 
warning continues for
  the Little River At Horatio.
* until Tuesday afternoon...or until the warning is cancelled.
* At  8:00 AM Saturday The stage was 29.2 feet. 
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 27.0 feet. 
* Forecast...The river will continue rising to near 32.5 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Monday evening.
* Impact...at 34.0 feet...Serious flooding of several thousands of 
  acres of grazing and farming land will take place. The kansas city 
  southern railroad bed will be flooded both northwest and southeast 
  of the highway 41 bridge. Several secondary roadways will be cutoff
  in the area. Also expect severe backwater flooding on the cossatot 
  and rolling fork rivers at and upstream from their confluences with
  the little river.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

25
340 
WGUS84 KSHV 010118
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
818 PM CDT SAT APR 30 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC081-133-OKC089-010148-
/O.CAN.KSHV.FL.W.0100.000000T0000Z-160502T1120Z/
/IDBO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CDT SAT APR 30 2016

The flood warning is cancelled for
  the Little River Near Idabel.
* At  7:30 PM Saturday The stage was 29.4 feet. 
* Flood stage is 30.0 feet. 
* Forecast...The river crested below flood stage at 29.6 feet.  The 
  river will fall to 25.1 feet by .
* Impact...at 30.0 feet...Several hundred acres of lowland will flood 
  at the confluence of the glover and little rivers. Farmers and 
  ranchers should move cattle and farm machinery to higher ground 
  until the high water ends.

&&

LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489

$$

ARC061-081-133-OKC089-020117-
/O.EXT.KSHV.FL.W.0098.000000T0000Z-160503T1636Z/
/HRGA4.3.ER.160430T0831Z.160501T1800Z.160502T2236Z.NO/
818 PM CDT SAT APR 30 2016

The flood warning continues for
  the Little River At Horatio.
* until Tuesday morning...or until the warning is cancelled.
* At  8:00 PM Saturday The stage was 31.4 feet. 
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 27.0 feet. 
* Forecast...The river will continue rising to near 32.5 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Monday afternoon.
* Impact...at 34.0 feet...Serious flooding of several thousands of 
  acres of grazing and farming land will take place. The kansas city 
  southern railroad bed will be flooded both northwest and southeast 
  of the highway 41 bridge. Several secondary roadways will be cutoff
  in the area. Also expect severe backwater flooding on the cossatot 
  and rolling fork rivers at and upstream from their confluences with
  the little river.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$
357 
WGUS84 KSHV 011445
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CDT SUN MAY 1 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-021445-
/O.EXT.KSHV.FL.W.0098.000000T0000Z-160503T0056Z/
/HRGA4.3.ER.160430T0831Z.160501T0230Z.160502T0656Z.NO/
945 AM CDT SUN MAY 1 2016

The flood warning continues for
  the Little River At Horatio, Arkansas.
* until Monday evening...or until the warning is cancelled.
* At 900 AM Sunday The stage was 30.5 feet. 
* Major flooding is occurring and major flooding is forecast.
* Flood stage is 27 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.  Also the Little River crested at 31.4 feet
  during Saturday evening of April 30.
* Impact...Expect flooding to diminish and end through Monday.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

VIII.
447 
WGUS84 KSHV 021603
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 AM CDT MON MAY 2 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-031100-
/O.EXT.KSHV.FL.W.0098.000000T0000Z-160503T1100Z/
/HRGA4.3.ER.160430T0831Z.160501T0230Z.160502T1700Z.NO/
1103 AM CDT MON MAY 2 2016

...The flood warning extended until Tuesday morning...The flood 
warning continues for
  the Little River At Horatio, Arkansas.
* until Tuesday morning...or until the warning is cancelled.
* At 1000 AM Monday the stage was 27.2 feet. 
* Minor flooding is occurring and no flooding is forecast.
* Flood stage is 27 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this Monday afternoon.
* Impact...at 27.0 feet...The housing development three miles west of 
  Horatio, Arkansas should be evacuated as residents are completely 
  cut off. A few hundred acres of lowland are flooded both upstream 
  and downstream from the highway 41 bridge.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

VIII.
373 
WGUS84 KSHV 021852
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 PM CDT MON MAY 2 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-021922-
/O.CAN.KSHV.FL.W.0098.000000T0000Z-160503T1100Z/
/HRGA4.3.ER.160430T0831Z.160501T0230Z.160502T1622Z.NO/
152 PM CDT MON MAY 2 2016

The flood warning is cancelled for
  the Little River At Horatio.
* At  1:00 PM Monday The stage was 26.8 feet. 
* Fell below flood stage at 11:22 AM Monday.
* Flood stage is 27.0 feet. 
* Forecast...The river will continue to fall to 24.2 feet by tomorrow
  morning.
* Impact...at 27.0 feet...The housing development three miles west of 
  horatio arkansas should be evacuated as residents are completely 
  cut off. A few hundred acres of lowland are flooded both upstream 
  and downstream from the highway 41 bridge.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 2:01 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 29, 2:01 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT FRI APR 29 2016

.DISCUSSION...
UPDATE TO ISSUE TOR WATCH 125. /12/

&&

.PREV DISCUSSION... /ISSUED 1149 AM CDT FRI APR 29 2016/

AVIATION...
STRONG SHORT WAVE TROUGH CURRENTLY CENTERED OVER N NM TO EJECT NE
INTO THE CENTRAL STATES THROUGH SATURDAY. THIS TROUGH TO PROVIDE
NUMEROUS TSTMS THROUGH SATURDAY WITH MVFR CEILINGS. IN STRONG
TSTMS...EXPECT IFR CEILINGS AND VISIBILITY THROUGH SATURDAY AS
WELL.  /VIII./

PREV DISCUSSION... /ISSUED 1118 AM CDT FRI APR 29 2016/

DISCUSSION...
COMPLEX SITUATION CONTINUES TO SET UP FOR OUR REGION TODAY. BAND
OF STRONG STORMS CONTINUE TO TRAIN ALONG A WARM FRONT DRAPED
ROUGHLY ALONG THE RED RIVER OF NE TX/SE OK EWD INTO SRN AR. THESE
STORMS HAVE BEEN RESPONSIBLE FOR FLASH FLOODING AND LARGE HAIL
REPORTS OVER THE LAST SEVERAL HOURS. FURTHER S IN THE WARM
SECTOR...INSTABILITY-DRIVEN PULSE-SEVERE STORMS HAVE DEVELOPED
ACROSS E TX/N LA. INSTABILITY IS FCST TO INCREASE IN THE WARM
SECTOR TODAY...AS THE UPPER LOW INCHES EWD TODAY/TONIGHT. AS THIS
OCCURS...SFC-BASED CONVECTIVE INITIATION ALONG AND E OF THE
ADVANCING DRYLINE IS EXPECTED ALONG OR JUST E OF I-35 THIS
AFTERNOON. GIVEN THE MAXIMIZED INSTABILITY AND INCREASINGLY
FAVORABLE UPPER LEVEL DYNAMICS...STORMS SHOULD RAPIDLY INTENSIFY
AND WILL ADVANCE EWD INTO OUR REGION BY LATE THIS AFTERNOON.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE AS
THESE STORMS MOVE EWD. IN ADDITION...UPPER LEVEL SWLY FLOW WILL
BECOME INCREASINGLY PARALLEL TO THE SFC FRONT AS IT MERGES WITH
THE DRYLINE THIS EVENING...WHICH MAY ADD FLASH FLOODING TO OUR
LIST OF POSSIBLE THREATS. WILL EVALUATE THE NEED FOR THE FLASH
FLOOD WATCH TO BE EXTENDED FURTHER S FOR THIS POSSIBILITY WITH
THE AFTERNOON PACKAGE.

FOR THE UPDATE...HAVE ONLY MADE A FEW ADJUSTMENTS TO POPS/WX TO
COVER THE WARM-SECTOR PULSE CONVECTION. THE REMAINDER OF THE FCST
LOOKS TO BE REASONABLY ON TRACK...AND NO OTHER CHANGES ARE
EXPECTED ATTM. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  67  82  64 /  70  90  70  50
MLU  87  68  84  66 /  70  90  70  70
DEQ  76  64  82  56 /  90  90  40  20
TXK  82  66  82  60 /  80  90  50  30
ELD  82  67  80  63 /  80  90  70  50
TYR  86  67  84  61 /  80  90  50  20
GGG  86  67  82  62 /  70  90  50  30
LFK  90  68  82  66 /  30  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARZ050-051-
     059>061-070.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002-
     010-011-017-018.

OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ096-097.

&&

12
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Special weather statement, Apr 29, 1:15 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
115 PM CDT FRI APR 29 2016

ARZ050-051-291900-
HOWARD AR-SEVIER AR-
115 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD AND
NORTHWESTERN SEVIER COUNTIES UNTIL 200 PM CDT...

AT 114 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DE QUEEN...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DE QUEEN...DIERKS...UMPIRE...LOCKESBURG...GILLHAM...ATHENS...GENEVA...
LEBANON AND BURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3435 9394 3427 9394 3426 9392 3421 9392
      3392 9426 3405 9448 3410 9447 3419 9441
      3419 9424 3427 9424 3427 9426 3436 9425
TIME...MOT...LOC 1814Z 214DEG 38KT 3408 9436

19
Local storm report, Apr 29, 1:25 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             3 SW SHREVEPORT         32.45N 93.84W
04/29/2016  E0.75 INCH       CADDO              LA   NWS EMPLOYEE

            DIME SIZE HAIL AT THE OFFICE.

&&

PALMER
Local storm report, Apr 29, 1:36 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             1 ENE HALL SUMMIT       32.18N 93.29W
04/29/2016  E0.88 INCH       RED RIVER          LA   PUBLIC

            REPORT OF NICKEL SIZE HAIL IN HALL SUMMIT.

&&

PALMER
Special weather statement, Apr 29, 2:07 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CDT FRI APR 29 2016

OKZ077-TXZ096-292000-
MCCURTAIN OK-RED RIVER TX-
207 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 300 PM CDT...

AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAGWELL...OR 10 MILES WEST OF CLARKSVILLE...MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...IDABEL...BAGWELL...MANCHESTER...VALLIANT...DETROIT...
MILLERTON...GARVIN...KIOMATIA...WOODLAND...NEGLEY...SLIM...BRYARLY...ALBION...
FARMERS HILL...KANAWHA...SILVER CITY AND REDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA...AND NORTHEASTERN TEXAS.

LAT...LON 3382 9531 3391 9527 3389 9527 3389 9525
      3393 9526 3396 9523 3394 9516 3411 9516
      3389 9468 3348 9515 3356 9531
TIME...MOT...LOC 1907Z 211DEG 37KT 3362 9523

19
Special weather statement, Apr 29, 2:18 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
218 PM CDT FRI APR 29 2016

TXZ097-108>112-124-125-292000-
WOOD TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-FRANKLIN TX-MORRIS TX-
BOWIE TX-
218 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR MORRIS...CAMP...TITUS...
SOUTHWESTERN BOWIE...NORTHWESTERN CASS...EASTERN WOOD...NORTHWESTERN
UPSHUR AND SOUTHERN FRANKLIN COUNTIES UNTIL 300 PM CDT...

AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WINNSBORO...MOVING NORTHEAST AT 65 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...PITTSBURG...WINNSBORO...LEESBURG...DAINGERFIELD...
QUITMAN...HUGHES SPRINGS...LONE STAR...NAPLES...OMAHA...COOKVILLE...DALBY
SPRINGS...NEWSOME...HAINESVILLE...ROSEWOOD...ROCKY BRANCH...JENKINS...US
259 AND I 30 INTERSECTION...CASON AND SCROGGINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3280 9550 3338 9483 3337 9481 3336 9481
      3337 9480 3336 9480 3334 9479 3333 9478
      3332 9478 3332 9475 3333 9475 3341 9474
      3312 9441 3257 9528
TIME...MOT...LOC 1917Z 230DEG 67KT 3283 9525

19
Special weather statement, Apr 29, 2:26 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
226 PM CDT FRI APR 29 2016

LAZ005-006-014-292015-
UNION LA-OUACHITA LA-LINCOLN LA-
226 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHEASTERN LINCOLN AND
NORTHERN OUACHITA PARISHES UNTIL 315 PM CDT...

AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 15 MILES NORTHEAST OF RUSTON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...SWARTZ...FARMERVILLE...STERLINGTON...MARION...DOWNSVILLE...
LOCH LOMON...BAYOU D ARBONNE LAKE...HAILE...D ARBONNE...GUTHRIE...SHILOH...
EUREKA...SPENCER...DESHARD...FAIRBANKS...ROCKY BRANCH...LINVILLE AND
PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3261 9194 3254 9264 3296 9258 3297 9208
      3292 9207 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9203
      3271 9197 3267 9195
TIME...MOT...LOC 1925Z 251DEG 30KT 3270 9247

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVMcCurtain54 min
Apr 29, 2:43 AM CDTSpecial Weather StatementSHVMcCurtain47 min
Apr 29, 3:28 AM CDTSevere Thunderstorm WarningSHVMcCurtain62 min
Apr 29, 3:30 AM CDTSpecial Weather StatementSHVMcCurtain45 min
Apr 29, 4:02 AM CDTSevere Thunderstorm WarningSHVMcCurtain58 min
Apr 29, 5:02 AM CDTSpecial Weather StatementSHVMcCurtain43 min
Apr 29, 6:03 AM CDTSpecial Weather StatementSHVMcCurtain42 min
Apr 29, 7:41 AM CDTFlash Flood WarningSHVMcCurtain12 hr
Apr 29, 8:36 AM CDTSpecial Weather StatementSHVMcCurtain54 min
Apr 29, 8:40 AM CDTSevere Thunderstorm WarningSHVMcCurtain50 min
Apr 29, 10:24 AM CDTSpecial Weather StatementSHVMcCurtain51 min
Apr 29, 3:36 PM CDTSpecial Weather StatementSHVMcCurtain39 min
Apr 29, 4:21 PM CDTSpecial Weather StatementSHVMcCurtain39 min
Apr 29, 4:30 PM CDTSpecial Weather StatementSHVMcCurtain45 min
Apr 29, 5:09 PM CDTSpecial Weather StatementSHVMcCurtain51 min
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVLittle River52 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 29, 2:54 AM CDTSpecial Weather StatementSHVHoward51 min
Apr 29, 4:23 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier37 min
Apr 29, 5:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada43 min
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier63 min
Apr 29, 6:34 AM CDTSpecial Weather StatementSHVNevada26 min
Apr 29, 6:48 AM CDTSevere Thunderstorm WarningSHVNevada12 min
Apr 29, 9:29 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier31 min
Apr 29, 10:12 AM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Apr 29, 10:23 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier12 hr
Apr 29, 11:20 AM CDTSpecial Weather StatementSHVLittle River40 min
Apr 29, 11:28 AM CDTSpecial Weather StatementSHVHoward32 min
Apr 29, 11:30 AM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 12:00 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier30 min
Apr 29, 1:15 PM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 5:23 PM CDTTornado WarningSHVLittle River37 min
Apr 29, 5:42 PM CDTTornado WarningSHVHempstead, Nevada48 min
Apr 29, 6:26 PM CDTTornado WarningSHVNevada15 min

Nearby

River Flood Warnings in Arkansas, 2016River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.